Pacific Journal of Mathematics

Finitely generated projective modules and ${\rm TTF}$ classes.

Robert W. Miller

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 505-515.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867102

Mathematical Reviews number (MathSciNet)
MR0427377

Zentralblatt MATH identifier
0342.16006

Subjects
Primary: 16A50

Citation

Miller, Robert W. Finitely generated projective modules and ${\rm TTF}$ classes. Pacific J. Math. 64 (1976), no. 2, 505--515. https://projecteuclid.org/euclid.pjm/1102867102


Export citation

References

  • [1] F. Anderson, Endomorphismrings of projective modules, Math. Z., Ill (1969), 322-332.
  • [2] S. Chase, D/rec products of modules, Trans. Amer. Math. Soc, 97 (1960),457-473.
  • [3] R. Cunningham, E. Rutter, and D. Turnidge, Rings of quotients of endomorphism rings of projective modules, Pacific J. Math., 41 (1972),.647-667.
  • [4] S. E. Dickson, Direct decompositions of radicals, Proc. Conference on Categorical Algebra at LaJolla in 1965, Springer-Verlag, 1966.
  • [5] J. S. Golan, Localization of NoncommutativeRings, Marcel Dekker, N.Y., 1975.
  • [6] O. Goldman, Rings and modules of quotients, J. Algebra, 13 (1969), 10-47.
  • [7] J. P. Jans, Some aspects of torsion, Pacific J. Math., 15 (1965), 1249-1259.
  • [8] J. Lambek, Localization and completion, J. Pure Appl. Algebra, 2 (1972), 343-370.
  • [9] J. Manocha, Doctoral dissertation, University of Wisconsin, 1973.
  • [10] R. W. Miller, Endomorphism rings of finitely generated projective modules, Pacific J. Math., 47 (1973), 199-220.
  • [11] R. W. Miller, TTF classes and quasi-generators, Pacific J. Math., 51 (1974), 499-507.
  • [12] K. Morita, Localizationsin categories of modules. /., Math. Z., 114 (1970), 121-144.
  • [13] F. L. Sandomierski, Modules over the endomorphism ring of a finitely generated projective module, Proc. Amer. Math. Soc, 31 (1972), 27-31.
  • [14] B. Stenstrm, Rings and Modules of Quotients, Lecture Notes in Mathematics #237, Springer- Verlag, 1971.
  • [15] M. Teply, Homological dimension and splitting torsion theories, Pacific J. Math., 34 (1970), 193-205.
  • [16] M. Teply, A class of divisible modules, Pacific J. Math., 45 (1973), 653-668.